Journal article icon

Journal article

Coagulation--fragmentation duality, Poisson--Dirichlet distributions and random recursive trees

Abstract:

In this paper we give a new example of duality between fragmentation and coagulation operators. Consider the space of partitions of mass (i.e., decreasing sequences of nonnegative real numbers whose sum is 1) and the two-parameter family of Poisson--Dirichlet distributions $\operatorname {PD}(\alpha,\theta)$ that take values in this space. We introduce families of random fragmentation and coagulation operators $\mathrm {Frag}_{\alpha}$ and $\mathrm {Coag}_{\alpha,\theta}$, respectively, with ...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1214/105051606000000655

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
Journal:
Annals of Applied Probability More from this journal
Volume:
16
Issue:
4
Pages:
1733-1750
Publication date:
2005-07-28
DOI:
EISSN:
1050-5164
ISSN:
1050-5164
Language:
English
Keywords:
Pubs id:
pubs:97449
UUID:
uuid:fd64b49f-7c8c-4b1a-8147-6ba56998bba1
Local pid:
pubs:97449
Source identifiers:
97449
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP